# SDR CA090629001

- Difficulty date: June 24, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna 172K
- Aircraft time: 3,551 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1A175ATM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: AEL65102
- Condition: Cracked
- Location: Engine
- Part time: 760 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INITIALLY FOUND ALUMINUM SHAVINGS IN OIL SCREEN, CYL NR 3 FOUND AT LOW COMPRESSION 20/80.  CYLINDER ASSY REMOVED AND FOUND PISTON BROKEN BETWEEN THE TOP 2 RINGS, CREATING THE SHAVINGS.  ALSO, FOUND CYLINDER HEAD CRACK STARTING NEAR SPARK PLUG HOLE.
